MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIFLEX? RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION NAVIFLEX? RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00533580
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block e1: initial reporter city and state: (b)(6).Initial reporter phone number: (b)(6).Block h6: imdrf device code a0401 captures the reportable event of guide catheter break.Imdrf impact code f2301 captures the reportable event of additional device required to remove the detached guide catheter.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix-naviflex rx delivery system was to be implanted to treat biliary obstruction caused by stones in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the black introducer failed to fully withdraw and became stuck in the stent.It then detached from the wire pull system, leaving the black introducer component inside the stent and it was removed using forceps.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block b5 was corrected with the appropriate complaint device name block e1: (b)(6).Block h6: imdrf device code a0401 captures the reportable event of guide catheter break.Imdrf impact code f2301 captures the reportable event of additional device required to remove the detached guide catheter.
 
Event or Problem Description
It was reported to boston scientific corporation that a naviflex rx delivery system was used to implant a plastic stent to treat a biliary obstruction caused by stones in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the black introducer failed to fully withdraw and became stuck in the stent.It then detached from the pull wire system, leaving the black introducer component inside the stent and it was removed using forceps.There were no patient complications as a result of this event.

Brand Name
NAVIFLEX? RX DELIVERY SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23414495
Report Number3005099803-2025-05542
Device Sequence Number10269038
Product Code FGE
UDI-Device Identifier08714729787105
UDI-Public(01)08714729787105(17)270606(10)36756047
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00533580
Device Catalogue NumberM00533580
Device Lot Number0036756047
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date02/23/2026
Date Device Manufactured06/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexFemale
Patient Weight56 KG